Ask an expert
Question

09 Dec 2005

Cervix sore
I seem to have a sore on the opering of my cervix. I can feel it sometimes and it seems like a piece of rough skin. I had a pap smear this year already that was fine. I was on the pill for a while, but stopped it coz of continual breakthrough bleeding and I had to weartampons for almost 3 months coz of it. Could the tampons / pill have caused this thing to appear on the inside. I have no bleeding or spotting since stopping pill and periods are regular again, but it worries me.
Answer 418 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you feel something abnormal, you should see your gynaecologist. It may just be a polyp, which is usually benign. This is not caused by tampons or by the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19959 votes
Vote